alexa Hepatotoxicity In Anti-TB Treatment | OMICS International | Mycobacterial Diseases

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Hepatotoxicity In Anti-TB Treatment

ATDIH has been associated with three of the first line anti-TB drugs; rifampicin, isoniazid, and pyrazinamide and the risk of developing ATDIH is enhanced when these drugs are used in combination. Though the risk factors for hepatotoxicity during TB treatment have been assessed in HIVnegative patients, these risk factors have rarely been evaluated in HIV-infected patients, and despite the high prevalence of TB/HIV coinfection especially in Africa, paucity of data still exists on ATDIH in HIV patients as liver function tests are not usually routine laboratory tests in these countries. Besides, limited studies have been conducted that showed the incidence of hepatotoxicity induced by anti-TB drug among TB/HIV co-infected patients in the study area. In this study, we investigate the incidence of and determine significant risk factors and predictors for ATDIH in patients co-infected with TB/HIV. (Incidence and Risk Factors of Anti-tuberculosis Drugs Induced Hepatotoxicity in HIV/AIDS Patients Attending the Limbe and Buea Regional Hospitals-Jules CN Assob)
 
  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
Last date updated on July, 2014